# SDR ASOA201101937

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME HAS CORROSION DAMAGE S25-26R.  FRAME SECTION BADLY DAMAGED, OUT OF LIMITS IAW SRM 53-00-00.  REMOVED FRAME SECTION IAW SRM 51-42-06.   DRILLED & REAMED FRAME SECTION IAW SRM 51-40-11. INSTALLED SRM 51-42-21.
